MAUDE Adverse Event Report: TORNIER S.A.S AEQUALIS REVERSED II; PROSTHESIS SHOULDER METAL

TORNIER S.A.S AEQUALIS REVERSED II; PROSTHESIS SHOULDER METAL
Model Number THREADED POST BASEPLATE Ø25 L30
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
The olive broke from baseplate.
 
Additional Manufacturer Narrative
On (b)(6) 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.Olive is disassembled from the baseplate.No particular visual trace to report.A review of the device history for the reported lot did not indicate any abnormalities.Overstress on the olive due to the application of an excessive angle done with a drill guide & a drill, can lead to the threaded ring disassembly.The threaded ring housing is adapted to receive a compression screw.The compression screw assembly does not affect the prosthesis functionality.Issue probably due to an inappropriate device use.

Brand Name
AEQUALIS REVERSED II
Common Device Name
PROSTHESIS SHOULDER METAL
Manufacturer (Section D)
TORNIER S.A.S
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint martin 38330
FR   38330
MDR Report Key13606700
Report Number3000931034-2022-00058
Device Sequence Number16633327
Product Code KWS
UDI-Device Identifier03700386952661
UDI-Public03700386952661
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberTHREADED POST BASEPLATE Ø25 L30
Device Catalogue NumberDWE730
Device Lot Number1315AQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2016
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown